# SDR COEA2016042916908

- Difficulty date: April 29, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION ON SKIN UNDER ADF 1 ANTENNA.  REPAIR IAW SRAS CETS 2126 16 10258 DATED 5 27 16.
